Advances in Theoretical and Mathematical Physics

Volume 10 (2006)

Number 5

Topological heterotic rings

Pages: 657 – 682



Allan Adams

Jacques Distler

Morten Ernebjerg


We prove the existence of topological rings in $(0,2)$ theories containing non-anomalous left-moving $U(1)$ currents by which they may be twisted. While the twisted models are not topological, their ground operators form a ring under non-singular OPE which reduces to the $(a,c)$ or $(c,c)$ ring at $(2,2)$ points and to a classical sheaf cohomology ring at large radius, defining a quantum sheaf cohomology away from these special loci. In the special case of Calabi-Yau compactifications, these rings are shown to exist globally on the moduli space if the rank of the holomorphic bundle is less than eight.

2010 Mathematics Subject Classification

Primary 81T45. Secondary 14Jxx.

Published 1 January 2006